List of Articles Published in 1986

B.1986.78.9 Criteria of Strong Uniform Convergence of Vector Valued Fourier Series
S. Saknidy and R.A. Rashwan, Vol. 78, No. 1, Febuary 1986
B.1986.78.8 An Application of the Fractional Calculus to Analytic Functions
Shigeyoshi Owa, Vol. 78, No. 1, Febuary 1986
B.1986.78.7 S-essentially T subscripts 1 and S-essentially T subscripts 2 Spaces
Charles Dorsett, Vol. 78, No. 1, Febuary 1986
B.1986.78.6 Group Orbits
Rodney T. Hansen and Leonard G. Swanson, Vol. 78, No. 1, Febuary 1986
B.1986.78.57 Athwart Immersions into Sphere
M.A. Beltagy, Vol. 78, No. 6, December 1986
B.1986.78.56 A New Kind of Three-Orthogonal System of Line Complexes Immersed in the Euclidean Sspace E superscript 3
M.A. Soliman and N.H. Abdel-All, Vol. 78, No. 6, December 1986
B.1986.78.55 On Jacobi Polynomials
Asit Kumar Chongdar, Vol. 78, No. 6, December 1986
B.1986.78.54 On the Existence of Periodic Solutions of Second Order Differential Equation
M.M.A. El-Sheikh, Vol. 78, No. 6, December 1986
B.1986.78.53 Separated Sets and Functions
P.K. Saha and B.K.Lahiri, Vol. 78, No. 6, December 1986
B.1986.78.52 Reduced Ring Whose Fixedd Jordan Subring Satisfies Jacobson Condition
Mohamed H. Fahmy and Refaat M. Salem, Vol. 78, No. 6, December 1986
B.1986.78.51 On the Symmetric Algebraic Hypercenter
Mohamed H. Fahmy, Vol. 78, No. 6, December 1986
B.1986.78.50 On Certain subclass of Analytic and Univalent Function III
Shigeyoshi Owa, Vol. 78, No. 6, December 1986
B.1986.78.5 The Spectrum of the Laplace Operator for Einstein Manifolds
Gr. Tsagas, Vol. 78, No. 1, Febuary 1986
B.1986.78.49 Symmetrically Loaded Thin Circular Annulus on Equispaced Point Supports along A Concentric Circle
W.A. Bassali, Vol. 78, No. 5, october 1986
B.1986.78.48 Comparison Theorems of the Product of Riesz Summability Methods
Azmi K. Al-Madi, Vol. 78, No. 5, october 1986
B.1986.78.47 A Prime Ring Satisfying A Condition for Derivations
Moohamad Nagy daif, Vol. 78, No. 5, october 1986
B.1986.78.46 Properties of the Homogeneous Spaces of Order Five
Ph.J. Xenos, Vol. 78, No. 5, october 1986
B.1986.78.45 The Wave Equation Approach to Inverse Problems : An Extension to Higher Dimensions
E.M.E. Zayed, Vol. 78, No. 5, october 1986
B.1986.78.44 The Klein Correspondence of Line Congruences Immersed in an Elliptic Space S subxcript 3 onto the Hyperquadric P superscript 4
M.A. Soliman and S.F. Hassanien, Vol. 78, No. 5, october 1986
B.1986.78.43 On Quotient Machines of a Probabilistic Automaton and the Minimal Machine
Sujata Sinha and Amritava Gupta, Vol. 78, No. 5, october 1986